National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Nonlinearity(487)
ISSN: 0951-7715
1    
Furstenberg families, sensitivity and the space of probability measures 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:30  Issue:3  Page:987-1005  

Li Jie;   Oprocha Piotr;   Wu Xinxing;  

被引频次:20

文摘信息 问图书馆员

2    
Ground state and orbital stability for the NLS equation on a general starlike graph with potentials 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:30  Issue:8  Page:3271-3303  

Cacciapuoti Claudio;   Finco Domenico;   Noja Diego;  

被引频次:14

文摘信息 问图书馆员

3    
Edge states in the climate system: Exploring global instabilities and critical transitions 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:30  Issue:7  Page:R32-R66  

Lucarini Valerio;   Bódai Tamás;  

被引频次:11

文摘信息 问图书馆员

4    
Parameter shifts for nonautonomous systems in low dimension: Bifurcation- and rate-induced tipping 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:30  Issue:6  Page:2185-2210  

Ashwin Peter;   Perryman Clare;   Wieczorek Sebastian;  

被引频次:13

文摘信息 问图书馆员

5    
Optimal distributed control of a diffuse interface model of tumor growth 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:30  Issue:6  Page:2518-2546  

Colli Pierluigi;   Gilardi Gianni;   Rocca Elisabetta;   Sprekels Jürgen;  

被引频次:11

文摘信息 问图书馆员

6    
Analysis of a diffuse interface model of multispecies tumor growth 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:30  Issue:4  Page:1639-1658  

Dai Mimi;   Feireisl Eduard;   Rocca Elisabetta;   Schimperna Giulio;   Schonbek Maria E;  

被引频次:12

文摘信息 问图书馆员

7    
Superpolynomial and polynomial mixing for semiflows and flows 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:31  Issue:10  Page:R268-R316  

Melbourne Ian;  

被引频次:4

文摘信息 问图书馆员

8    
Persistence of stationary motion under explicit symmetry breaking perturbation 期刊论文

NONLINEARITY     ISSN:0951-7715  Volume:32  Issue:6  Page:1999-2023  

Fontaine M;   Montaldi J;  

被引频次:0

文摘信息 问图书馆员

9    
Global existence and slow grow-up in a quasilinear Keller-Segel system with exponentially decaying diffusivity 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:30  Issue:2  Page:735-764  

Winkler Michael;  

被引频次:13

文摘信息 问图书馆员

10    
The hair-trigger effect for a class of nonlocal nonlinear equations 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:31  Issue:6  Page:2442-2479  

Finkelshtein Dmitri;   Tkachov Pasha;  

被引频次:4

文摘信息 问图书馆员

11    
Asymptotic behaviours given by elliptic functions in P-I-P-V 期刊论文

NONLINEARITY     ISSN:0951-7715  Volume:31  Issue:8  Page:3726-3747  

Joshi N;   Liu E;  

被引频次:3

文摘信息 问图书馆员

12    
On the non-resistive limit and the magnetic boundary-layer for one-dimensional compressible magnetohydrodynamics 期刊论文

NONLINEARITY     ISSN:0951-7715  Volume:30  Issue:9  Page:3587-3612  

Jiang S;   Zhang JW;  

被引频次:8

文摘信息 问图书馆员

13    
Ground states and high energy solutions of the planar Schrödinger-Poisson system 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:30  Issue:9  Page:3492-3515  

Du Miao;   Weth Tobias;  

被引频次:8

文摘信息 问图书馆员

14    
Asymptotic distribution of nodal intersections for arithmetic random waves 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:31  Issue:10  Page:4472-4516  

Rossi Maurizia;   Wigman Igor;  

被引频次:2

文摘信息 问图书馆员

15    
Quantification of coarse-graining error in Langevin and overdamped Langevin dynamics 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:31  Issue:10  Page:4517-4566  

Duong M.H;   Lamacz A;   Peletier M.A;   Schlichting A;   Sharma U;  

被引频次:1

文摘信息 问图书馆员

16    
The affine invariant of proper semitoric integrable systems 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:30  Issue:11  Page:3993-4028  

Pelayo Álvaro;   Ratiu Tudor S;   Vu Ngc San;  

被引频次:7

文摘信息 问图书馆员

17    
Identical synchronization of nonidentical oscillators: When only birds of different feathers flock together 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:31  Issue:1  Page:R1 R23-R23  

Zhang Yuanzhao;   Motter Adilson E;  

被引频次:6

文摘信息 问图书馆员

18    
Computer assisted proof of the existence of the Lorenz attractor in the Shimizu-Morioka system 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:31  Issue:12  Page:5410-5440  

Capiński Maciej J;   Turaev Dmitry;   Zgliczyński Piotr;  

被引频次:1

文摘信息 问图书馆员

19    
The lifting bifurcation problem on feed-forward networks 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:31  Issue:12  Page:5500-5535  

Soares Pedro;  

被引频次:1

文摘信息 问图书馆员

20    
Wave train selection by invasion fronts in the FitzHugh-Nagumo equation 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:31  Issue:12  Page:5536-5572  

Carter Paul;   Scheel Arnd;  

被引频次:1

文摘信息 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×